Nonlinearization of the 3 × 3 Matrix Eigenvalue Problem Related to Coupled Nonlinear Schrödinger Equations

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

10 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)26-55
Journal / PublicationJournal of Mathematical Analysis and Applications
Issue number1
Publication statusPublished - 1 May 1999


The nonlinearization method is extended to the investigation of coupled nonlinear Schrödinger equations associated with a 3×3 matrix eigenvalue problem, from which a new finite-dimensional Hamiltonian system is obtained by nonlinearization of the eigenvalue problem and its adjoint one. A scheme for generating involutive systems of conserved integrals is proposed, by which the finite-dimensional Hamiltonian system is further proved to be completely integrable in the Liouville sense. © 1999 Academic Press.